11 Comments

My doctor was not happy with me!

I saw my psychiatrist today and told him my story about the shaking and anxiety symptoms and that I stopped everything.

“Those symptoms are not from anxiety.  You have blah-blah-blah-blah”.  Some long word that meant I was having a reaction from the Abilify.

And as Drs do, he started me on a medication to stop the shaking.  I had a good day yesterday and thought the shaking was going to be better but today it was worse.  It should go away, but for now there is some relief.

“You really should have called me when this started. I would have stopped the Abilify but I want you to stay on the Cymbalta. You say you aren’t depressed but that is not what I see from my perspective.”

So back I go on an anti-depressant.  I’m not sure if I want to go on this medication again.  It made me a zombie, stopped my poetry writing and gave me another symptom I am very unhappy over.  But if one decides to go to the Dr. and then ignores their advice, one is just plain stupid.  So I shall give it another try, it is a medication for fibromyalgia pain, and Lord knows I can use some relief.

Life in Lori-ville…..

Advertisements

11 comments on “My doctor was not happy with me!

  1. Lori,
    I’m glad you went to the doctor. You had me worried.

    • While I am not happy with the results, knee jerking is something I have a problem with and I mess with medication far too often. If I don’t trust this guy I have no business going to him so I will take his advice for now. Its hard to know what to do when hit with so many symptoms.

  2. Hopefully no more bad side effects. Seems like an unending cycle of symptommedsymptom.

    • Its maddening. And I am at the end of my rope. The only good part is I can still keep it together outwardly. Im only a mess inside, but at some point it will spill out. Which is why I am rather desperate to find some solution. I asked you about meditation in an email, when you get time would you share your thoughts with me? I need to quit the spiral up or down and mindfulness may be the answer.

  3. Fingers crossed that everything works this time Lori, without side effects.
    xxx Hugs Galore xxx

  4. Reblogged this on Are You Mental? and commented:
    Thank you for sharing.

  5. Hope you get it sorted out soon–I know how I feel when in that boiling inside and hoping I don’t boil over situation. ((hugs))

  6. doctors are way overrated. i feel like some of them are like prosperity televangelists- give them money and they will tell you that now you will be well. how much do they really know? a lot less than they are willing to be vocal about, that’s for sure.

    • I know. I had to ask for what kind of side effects to look for on this new medication. I shouldn’t have to be the one to ask. And the adverse reaction that I experienced with Abilify can be very serious, but I didn’t know that what I was experiencing wasn’t really anxiety but akathesia. Better now, but for several weeks I really thought I was needing the loony bin.

I'm interested in your thoughts and ideas!

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: